# SDR SWAA2020062987158

- Difficulty date: May 27, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7505
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR RH Z-ANGLE IS CORRODED AT BS 500A TO 500D; RBL 24; WL 156. / REMOVED CORROSION FROM Z-ANGLE STA 500A TO 500B; WL156; RBL 24; ORG THICKNESS .040' REMAINING .032' LOSS .008' FOUND Z-ANGLE TO BE OUT OF LIMITS. FABRICATED NEW Z-ANGLE STA 500A TO 500D; REMOVED OLD Z-NAGLE AND INSTALLED NEW A-ANGLE AND APPLYIED PROTECTIVE FINISH IAW SRM 51-40-02-0G-0,  SRM 53-00-53-1A-2, DWG 143A7505 REV-, DWG 143A7500, REV-, DWG 143A7501, REV H, SRM 51-40-05-0G-0, AND  SRM 51-40-10-2R-0.
